# SDR AALA991358

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 5912270502
- Condition: Damaged
- Location: Bs 101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WINDSHIELD POST BETWEEN RT WINDSHIELD AND RIGHT CLEARVIEW HAS TOP ATTACH HOLE DAMAGED.  REMOVED DAMAGED POST AND INSTALLED NEW ONE PER SRM 51-01 1C.  (M)
